In this paper, global dynamics of an SIR model are investigated in which the incidence rate is being considered as Beddington-DeAngelis type and the treatment rate as Holling type II (saturated). Analytical study of the model shows that the model has two equilibrium points (diseasefree equilibrium (DFE) and endemic equilibrium (EE)). The disease-free equilibrium (DFE) is locally asymptotically stable when reproduction number is less than one. Some conditions on the model parameters are obtained to show the existence as well as nonexistence of limit cycle. Some sufficient conditions for global stability of the endemic equilibrium using Lyapunov function are obtained. The existence of Hopf bifurcation of model is investigated by using Andronov-Hopf bifurcation theorem. Further, numerical simulations are done to exemplify the analytical studies.
Dubey, Balram; Dubey, Preeti; and Dubey, Uma S.
Dynamics of an SIR Model with Nonlinear Incidence and Treatment Rate,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 10,
2, Article 5.
Available at: https://digitalcommons.pvamu.edu/aam/vol10/iss2/5
Biology Commons, Control Theory Commons, Ordinary Differential Equations and Applied Dynamics Commons, Other Physical Sciences and Mathematics Commons